Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On Middleton's paper ``Some general results in the theory of noise through non-linear devices''


Author: J. S. Shipman
Journal: Quart. Appl. Math. 13 (1955), 200-201
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/68773
MathSciNet review: 68773
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Middleton, Some general results in the theory of noise through non-linear devices, Quart. Appl. Math. 5, 369 (1948) MR 0023484
  • [2] R. L. Sternberg, J. S. Shipman, and W. B. Thurston, Tables of Bennett functions for the two frequency modulation product problem for the half-wave linear rectifier, Quart. J. Mech. and Appl. Math., 7, 505 (1954). MR 0067571
  • [3] R. L. Sternberg, J. S. Shipman, and H. Kaufman, Tables of Bennett functions for the two frequency modulation product problem for the half-wave square-law rectifier, to appear in Quart. J. Mech. and Appl. Math. MR 0074946

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/qam/68773
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society